# SDR A6WA201401094536

- Difficulty date: January 9, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED UNSERVICEABLE DRAG ANGLE & TWO EACH CLIPS & REPLACED WITH SERVICEABLE DRAG ANGLE & TWO EACH CLIPS.
